# SDR EIAA200900137

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,716 hours, 22,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN AC PACK WAS SELECTED THE L1 DOOR LIGHT ILLUMINATED, AIRCRAFT WOULD NOT PRESSURIZE.  AFTER LANDING THE L1 DOOR LIGHT EXTINGUISHED.  INSPECTED L1 DOOR IAW B747 MM 52-11-01 PG 601, NO DEFECTS FOUND.
